Can I use Latisse to promote lash growth after chemo therapy? Will it regress after it is discontinued and leave me with no lashes? Thank You
Is It Ok to Use Latisse After Chemo Has Destroyed All Your Lashes?
Doctor Answers (11)
Latisse is Great for Eyelash Growth After Chemotherapy
Latisse is very effective in promoting growth of eyelashes after chemotherapy. You should be evaluated to make certain that there are no contraindications. From El Paso.
Latisse works after chemo
Yes, you can use Latisse after chemo and it is very common. You should be evaluated by a doctor to make sure it is appropriate for you. I have seen it work well time after time.
Latisse after Chemo
We've seen excellent results with the Latisse in patients that have lost their lashes to chemo. If you stop using Latisse you won't go back to having no lashes but you will return to the lash length (approximately) before you had chemo. As with any new medication, it is always best to check with your treating physician before you start. As simple as it may sound to some, having new, long fabulous lashes is a great way to getting back to feeling better.
Enjoy your fabulous lashes!
Best of luck!
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
You might also like...
Latisse is a GOOD WAY to re-Grow Eyelashes after chemotherapy
Regarding: "Is It Ok to Use Latisse After Chemo Has Destroyed All Your Lashes?
Can I use Latisse to promote lash growth after chemo therapy? Will it regress after it is discontinued and leave me with no lashes? Thank You"
Latisse promotes eyelash growth and prolongs the growth phase of the lashes. It will not interfere with your treatments and may be extremely beneficial in restoring your eye lashes.
To read everything you need to know about Latisse, follow the link below.
Dr. Peter Aldea
Latisse after Chemotherapy
Typically chemotherapy will not damage the hair follicles so new hairs can grow back once chemotherapy is finished. Latisse would therefore be perfectly reasonable to use to encourage your new hair regrowth to be longer, thicker and darker.
Latisse After Chemotherapy
You can most certainly use Latisse after chemotherapy. I would speak with your oncologist, facial plastic surgeon, or ophthalmologist about the product before starting its use. Unfortunately the results will disappear after you stop using it but it will not make things worse than they are now.
Web reference: http://innovationsfps.com
Using Latisse to overcome post-chemo eyelash loss
You've been through a lot, no doubt, and the loss of your lashes certainly impacts your feelings of femininity. If you have no problems with eye health you should have no problem with Latisse. Depending on how long you were on chemo and the impact it may have made on your body's ability to grow hair, you should see some results in the typical 16 week cycle - and potentially much earlier. The only way it would not work is if your hair follicles for your lashes were damaged to the point of permanent inactivity, but that is unlikely.
There WAS a very unique offer through Make a Wish and Latisse that gave you an opportunity to donate to Make a Wish and receive a trial certificate. I'm not sure it's on still, but may be worth checking. Go to the Latisse site for details.
I'm rooting for a fast response!
Latisse after chemo
If your lash follicles are intact, and you do not have a history of increased intraoccular preasure then latisse would be a great treatment to try to bring back your lashes
Latisse is perfect for growing lashes after chemotherapy
Latisse will have you 'loving your lashes' after chemotherapy
Latisse is safe and effective for post-chemo lash loss. It is important to see an ophthalmologist to make sure you are a candidate for using the product. Most patients can start it right away or start it before their chemo. It might take a little time to get the lashes to grow because they must be in their growth phase for the product to work. Once you start it there is a lasting effect until the lash falls out. As the new lash begins to grow, it will be darker, fuller and grow longer.
I hope this helps
Dr Mary Catherine Fischer
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.